]*>","")" /> 发展型对流占优扩散方程的FD-SD法的后验误差估计及空间网格调节技术

• 论文 • 上一篇    下一篇

发展型对流占优扩散方程的FD-SD法的后验误差估计及空间网格调节技术

康彤,余德浩   

  1. 中国科学院数学与系统科学研究院计算数学与科学工程计算研究所;科学与工程计算国家重点实验室!北京 100080;中国科学院数学与系统科学研究院计算数学与科学工程计算研究所;科学与工程计算国家重点实验室!北京 100080
  • 出版日期:2000-03-20 发布日期:2000-03-20

康彤,余德浩. 发展型对流占优扩散方程的FD-SD法的后验误差估计及空间网格调节技术[J]. 数值计算与计算机应用, 2000, 21(3): 194-207.

A POSTERIORI ERROR ESTIMATE OF FD-SD METHOD FOR TIME-DEPENDENT CONVECTION-DOMINATED DIFFUSION EQUATION AND ADJUSTMENT TECHNIQUE OF SPACE MESH

  1. Kang Tong,Yu De-hao (State Key Laborotory of Scientific and Engineering Computing, Institute of Computational Mathematics and Scientific/Engineering Computing, Academy of Mathematic and System Science, Chinese Academy of Sciences, Beijing 100080, China)
  • Online:2000-03-20 Published:2000-03-20
The paper presents a posteriori error estimate of FD-SD method for one- dimension time-dependent convection- dominated diffusion equation 5 which can be used to adjust space mesh. Some numerical results and an algorithm of adaptive finite element method based on this a posteriori error estimate are given.
()

[1] Sun Che, Shen Hut, Finite-different streamline-diffusion method for time-dependent convection-diffusionequation, to appear on Numer. Math., A Journal of Chinese University, English Series.
[2]张强,孙澈,非线性对流扩散问题的差分-流线扩散法,计算数学,20:2(1998),213-224.
[3]康彤,姚俊义,具有第三边界条件线性发展型对流扩散方程差分一流线扩散法,北京广播学院学报(自然科学 版),1(1998),44-54.
[4] Babuska I., Yu Dehao, Asymptotically exact a posteriori error estimator for biquadratic elements,Finite Element in Analysis and Design, 3 (1987), 341-354.
[5] Yu Dehao, The adaptive methods in the finite element and boundary element computation, Progressin Natural Science, 2 (1994), 142-148.
[6] Yu Xijun, Yu Dehao, Bac Yuzhen, The adaptive finite element methods and a posteriori error estimates,Chinese Journal of Computational Physics, 5 (1998), 513-530.
[7] Eriksson K., Johnson C., Adaptive finite element methods for parabolic problems (I): A linear modelproblem, SIAM J. Numer. Anal., 28 (1991), 43-77.
[8] Eriksson K., Johnson C., Adaptive finite element methods for parabolic problems (II): Optimal errorestimates in L (L2), SIAM J. Numer. Anal., 32 (1995), 706-740.
[9] Eriksson K., Johnson C., Adaptive streamline diffusion finite element methods for stationary convection-diffusion problems, Math. Comp., 8O(1993), 167-188.
No related articles found!
阅读次数
全文


摘要